Year 2015, Volume , Issue 1, Pages 69 - 79 2015-01-01

On (1, 2)*-g#-Continuous Functions

O. RAVİ [1] , İ. RAJASEKARAN [2] , A. PANDİ [3]


The aim of this paper is to study and characterize (1, 2)?-g#-continuous functions and(1, 2)?-g#-irresolute functions formed with the help of (1, 2)?-g#-closed sets
Bitopological space, (1, 2)?-g#-closed set, (1, 2)?-g-continuous function, (1, 2)irresolute function
Other ID JA43US48BK
Journal Section Research Article
Authors

Author: O. RAVİ

Author: İ. RAJASEKARAN

Author: A. PANDİ

Dates

Publication Date : January 1, 2015

Bibtex @ { jnt381475, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {69 - 79}, doi = {}, title = {On (1, 2)*-g\#-Continuous Functions}, key = {cite}, author = {Ravi, O. and Rajasekaran, İ. and Pandi, A.} }
APA Ravi, O , Rajasekaran, İ , Pandi, A . (2015). On (1, 2)*-g#-Continuous Functions . Journal of New Theory , (1) , 69-79 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34527/381475
MLA Ravi, O , Rajasekaran, İ , Pandi, A . "On (1, 2)*-g#-Continuous Functions" . Journal of New Theory (2015 ): 69-79 <https://dergipark.org.tr/en/pub/jnt/issue/34527/381475>
Chicago Ravi, O , Rajasekaran, İ , Pandi, A . "On (1, 2)*-g#-Continuous Functions". Journal of New Theory (2015 ): 69-79
RIS TY - JOUR T1 - On (1, 2)*-g#-Continuous Functions AU - O. Ravi , İ. Rajasekaran , A. Pandi Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 69 EP - 79 VL - IS - 1 SN - 2149-1402- M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory On (1, 2)*-g#-Continuous Functions %A O. Ravi , İ. Rajasekaran , A. Pandi %T On (1, 2)*-g#-Continuous Functions %D 2015 %J Journal of New Theory %P 2149-1402- %V %N 1 %R %U
ISNAD Ravi, O. , Rajasekaran, İ. , Pandi, A. . "On (1, 2)*-g#-Continuous Functions". Journal of New Theory / 1 (January 2015): 69-79 .
AMA Ravi O , Rajasekaran İ , Pandi A . On (1, 2)*-g#-Continuous Functions. JNT. 2015; (1): 69-79.
Vancouver Ravi O , Rajasekaran İ , Pandi A . On (1, 2)*-g#-Continuous Functions. Journal of New Theory. 2015; (1): 69-79.
IEEE O. Ravi , İ. Rajasekaran and A. Pandi , "On (1, 2)*-g#-Continuous Functions", Journal of New Theory, no. 1, pp. 69-79, Jan. 2015